# SDR REXA2022090101994

- Difficulty date: August 24, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE AFT GAS SPRING BRACKET TAB CRACKED	ORDER AND REPLACE BRACKET-BUMP AS REQUIRE
